I just started taking benztropine about a week or so ago and now my feet and half my calf's are super swollen. Have any of you had this reaction? Also there is numbing that goes half way up my calf. I did make an appointment with a doctor to check it out but I am very curious. If this is a common side effect?
I just started taking benztropine could this be a side effect?
Question posted by Lillizabeth14 on 28 May 2022
Last updated on 28 May 2022
Most likely the swelling has something to do with the medication although it is not listed as a possible side effect.
It could also be related to an underlying condition, you have done the right thing, seeing your DR..
- Benztropine uses and safety info
- Benztropine prescribing info & package insert (for Health Professionals)
- Side effects of Benztropine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.